# SDR DALA2017011700412

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 77,677 hours, 9,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND EMERGENCY LIGHTS IN SEATS 10-12 AB INOP. REPLACED BLOWN FUSE ON EMERGENCY POWER SUPPLY M33098 IAW AMM 33-51.
